I think im going nuts

I suffer badly from anxiety and take 1 mg of Lorazapran each night since four years. Sometimes there are weeks i cannot take any more other times i seem a bit settled for a short while. I have had a really bad bout since two weeks with no end approaching. Headaches, the feel to vomit , aches, pains , feeling im going crazy, stumbling, dizzy, feeling of cold in my arms, neck ache, lethargic and the list goes on. I go to the drs and have every blood test, xrays and it all comes back normal. When i go to bed i think im going to die. I imagine i have cancer or some fatal disease due to all the nasty symptoms due to anxiety. Never in my born days did i think having anxiety problems could give you such an all over feeling of being so sick. At the moment it is so bad i have lost all confidence. Am afraid to talk in fear of showing how anxious i am, then who ever im talking to might think im a nut case.

I really cant accept this much longer. It has taken over my life.... I have to say the Lorazapran helps a little but not enough. Ive thought of meditation, yoga, deep breathing, running around the block.... But dont have the energy. The Dr wants to put me on Prozac but funny enough im not depressed. Well i dont think i am though its heading that way with all these ailments. I just dont know what to do. Every single day im sick, my head spins at 100 miles an hour. When im walking my head turns iver a million thoughts yet i dont even know the thoughts..... It just keeps reeling. Does anybody else feel this way as intensly as i do.

5 Replies

  • Hi ahh it is really hard..I take citalopram for anxiety. And I too have just had a really bad few weeks after trying to reduce my dose. Had a lot of those feelings you mention. I miraculously managed to still go to work although I don't know how. Maybe you do need to change medication to something that suits you better. I'm back on my normal dose now..I'm going to try again at at a much slower pace this time. Just feel I need to get myself feeling bit more normal again first. I hope you feel better soon xx

  • Ahh well done you..I so wish I had never gone on my tablets. Been taking them 13 years now..and finding it so hard to stop them. You should be so proud of yourself at how strong you've been xx

  • Ahh well you sound like you're a very grown up teenager. .who has done really well x

  • Hi,

    What an inspiration story. You may only be a teenager, but you have a wise head on your shoulders.

    I wish you well on your journey, with a positive attitude like you have you will go far.xx

  • :-)x

You may also like...